MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaapos.2017.02.002

Медицинская библиотека · Journal of AAPOS : the official publication of the American Association for Pediatric Ophthalmology and Strabismus · 2017

Bilateral subacute lacrimal gland enlargement mimicking dacryoadenitis in a 7-year-old boy: a rare adverse effect of valproic acid (sodium valproate).

Lyons Christopher, Godoy Flavia, Vanden Driessche Koen

Клинический случайСтатьяПеревод в очереди

Аннотация

A healthy 7-year-old boy presented with bilateral symmetrical lacrimal gland enlargement; a week later salivary gland enlargement was also noted. Clinical investigations suggested no diagnosis, and surgical biopsy was considered. Valproic acid (sodium valproate), which he was taking for absence seizures, has been reported to cause salivary gland swelling in adults. Suspecting that a similar mechanism could be causal, the drug was discontinued. Complete resolution of the lacrimal and salivary gland enlargement rapidly ensued. This is the first report of lacrimal gland enlargement caused by valproic acid.

Для цитирования: Lyons Christopher, Godoy Flavia, Vanden Driessche Koen. Bilateral subacute lacrimal gland enlargement mimicking dacryoadenitis in a 7-year-old boy: a rare adverse effect of valproic acid (sodium valproate).. Journal of AAPOS : the official publication of the American Association for Pediatric Ophthalmology and Strabismus. 2017. DOI: 10.1016/j.jaapos.2017.02.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.